# SDR UALA2013050103042

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 64,015 hours, 22,654 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Tube
- Condition: Leaking
- Location: Lav Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY "Y" TUBE ABOVE SERVICE PANEL IN AFT CARGO BAY AREA IS LEAKING.  BLUE LAVATORY WATER DRAINING FROM AFT LAV ACCESS PANEL REMOVED DAMAGED "Y" TUBE.   REPLACED RUPTURED LAVATORY WASTE Y DUCT AT AFT DUMP VALVE CHECKED OKAY.
